# SDR CALA2025040203457

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 96,459 hours, 13,600 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766298A
- Part serial: 11799
- Condition: Faulted
- Location: Nr 2 Generator
- Part time: 80,424 hours, 11,799 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CONTROL EICAS MESSAGE (01=L, 02=R) GEN OFF DISPLAYED. GEN OFF LI GHT ON. GENERATOR RESET DID NOT CORRECT CONDITION 02 CRUISING AT FL320 GOT EICAS MESS RT GEN OFF RT GEN FILED OFF LIGHT IS ON ALSO. SFOMM PLZ CHK BPCU FOR ANY FAULTS PER FIM... BPCU BITE SHOWS ON RT CHANNEL: 24-35002. PICS INCL. REF MSG 24-35002, AND R GEN OFF EICAS MSG, R IDG SWITCH DRIVE LIGHT ILLUMINATED, PER FIM 24-20 TASK 844 WILL REQUIRE RIGHT IDG REPLACEMENT. REPLACED #2 IDG, TORQUED PHASE LEADS REF MM 24-11-01-404-012-002,    ACPD IDT OF #2 ENG IDG FEEDER CABLE INSTALLATION. ACOD R IDG OPS CHK REF MM 24-11-00-715-016-001 AND MM 24-11-01-404-012-002, OPS CHK AND LEAK CHK GOOD, VOLTS AND FREQS WITHIN LIMITS, ACPD BPCU BITE CHK REF MM 24-11-00-745-001-001, NO FAULTS
